Alert archive / Colorado / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 142, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jul 10, 2013, 4:26 PM MDT for Washington County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2013, 4:26 PM MDT (22:26 UTC)
- Expired
- Jul 10, 2013, 5:00 PM MDT
- In force
- 34 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
County Washington County, CO
The radar
The Denver radar (KFTG), 119 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 1:29 PM MDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.4 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 205 J/kg
- Mixed-layer CIN
- -328 J/kg
- Mixed-layer LCL
- 1555 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -4 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
760
WUUS55 KBOU 102226
SVRBOU
COC121-102300-
/O.NEW.KBOU.SV.W.0142.130710T2226Z-130710T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
426 PM MDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN WASHINGTON COUNTY IN NORTHEAST COLORADO...
* UNTIL 500 PM MDT
* AT 426 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MIDWAY...OR
9 MILES WEST OF AKRON...MOVING NORTHEAST AT 35 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
AKRON...MIDWAY AND PLATNER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4039 10312 4011 10297 4004 10344 4011 10348
4024 10348
TIME...MOT...LOC 2226Z 247DEG 29KT 4017 10339
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
KRIEDERMAN1 follow-up statement
789
WWUS55 KBOU 102246
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
446 PM MDT WED JUL 10 2013
COC121-102255-
/O.CAN.KBOU.SV.W.0142.000000T0000Z-130710T2300Z/
WASHINGTON CO-
446 PM MDT WED JUL 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS ARE
STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...SEVERE THUNDERSTORM REDEVELOPMENT REMAINS POSSIBLE...
AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 4039 10312 4011 10297 4004 10344 4011 10348
4024 10348
TIME...MOT...LOC 2243Z 247DEG 29KT 4023 10320
$$
KRIEDERMANWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:37 PM MDT, 49 minutes earlier.
Area forecast discussion, Jul 10, 3:37 PM MDT, 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 337 PM MDT WED JUL 10 2013 .SHORT TERM...LINE OF THUNDERSTORMS IS CURRENTLY MOVING ACROSS ELBERT...EASTERN ARAPAHOE AND EASTERN ADAMS COUNTIES. AS THIS LINE PROGRESSES TO THE EAST IT WILL ENCOUNTER ADDITIONAL MOIST AND UNSTABLE AIR. SCATTERED THUNDERSTORM ACTIVITY SHOULD CONTINUE FOR A FEW MORE HOURS WITH STRONG THUNDERSTORMS AT TIMES. OUTFLOW BOUNDARIES FROM CONVECTION IN SOUTHEAST WYOMING MAY ALSO HELP INITIATE THUNDERSTORMS IN WELD AND LOGAN COUNTIES THROUGH THE EARLY EVENING. WATER VAPOR IMAGERY INDICATES SOME DRYING OF THE UPPER LEVELS LATER TONIGHT...BUT THE NEXT SURGE OF UPPER MOISTURE IS ALREADY MOVING TOWARDS NORTHERN UTAH. THIS SHOULD BE OVER NORTHERN COLORADO BY TOMORROW AFTERNOON TO SUPPORT ANOTHER ROUND OF SHOWERS OVER THE MOUNTAINS AND NEARBY PLAINS. THE GFS AND NAM BOTH INDICATE ANOTHER ROUND OF QPF IN THE AFTERNOON. WESTERLY FLOW ALOFT CIRCULATING AROUND THE UPPER HIGH SHOULD CONTINUE KEEPING SHOWERS MOVING FAST ENOUGH FROM WEST TO EAST TO AVOID PROBLEMS FROM HEAVY RAINS. MOS GUIDANCE TEMPERATURES LOOK A LITTLE TOO WARM TOMORROW...ESPECIALLY IF UPPER LEVEL MOISTURE IS ON THE INCREASE. .LONG TERM...SOME STORMS WILL BE POSSIBLE ACROSS THE MOUNTAINS AS WELL AS IN AND NEAR THE FOOTHILLS AND ALONG THE PALMER DIVIDE THURSDAY EVENING. BEFORE ENDING AROUND MIDNIGHT...THOUGH A FEW STORMS COULD PERSIST OVERNIGHT ACROSS THE HIGHER RIDGES. GUSTY WINDS AND BRIEF MODERATE RAINFALL WILL BE POSSIBLE WITH THE STORMS. EAST OF THE URBAN CORRIDOR...FORECAST SOUNDINGS STILL SHOW A MODEST CAP IN PLACE. SO ANY STORMS THAT MOVE INTO THIS AREA WILL PROBABLY DISSIPATE QUICKLY. ON FRIDAY...FLOW ALOFT BECOMES SOUTHWEST AS UPPER HIGH SHIFTS ACROSS COLORADO WITH THE CENTER OF THE RIDGE NEAR THE TEXAS AND OKLAHOMA PANHANDLES. THIS WILL ALLOW FOR AN INFLUX OF SUBTROPICAL MOISTURE FROM THE SOUTHWEST. MODELS SHOW 700 MB SPECIFIC HUMIDITY READINGS OF AROUND 7-8 G/KG SHIFTING EAST ACROSS COLORADO DURING THE DAY. THERE IS ALSO A MODEST INCREASE IN PRECIPITABLE WATER...AROUND SEVEN TENTHS OF AN INCH OVER THE MOUNTAINS AND EXCESS OF AN INCH ACROSS THE PLAINS. AIRMASS TO BECOME SLIGHTLY UNSTABLE BY THE AFTERNOON WITH MID LEVEL CAP WEAKENING ACROSS THE PLAINS. THUS SHOULD SEE THUNDERSTORM CHANCES INCREASE...MAINLY OVER THE MOUNTAINS. LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH SOME OF THE STORMS WHICH COULD CREATE RUNOFF PROBLEMS OVER RECENT BURN AREAS. ACROSS PLAINS... FORECAST SOUNDINGS SHOW CAPES INCREASING TO 1000 J/KG BY 21Z...WITH AROUND 1500 J/KG NEAR AKRON. A FEW STORMS COULD BECOME SEVERE OVER THE FAR EASTERN PLAINS LATE AFTERNOON AND EARLY EVENING WITH HAIL AND GUSTY WINDS POSSIBLE. TEMPERATURE AND THICKNESS PROGS SUGGEST HIGHS WILL CHANGE LITTLE FROM THURSDAY'S READINGS. FOR SATURDAY... MODEST SOUTHWEST FLOW ALOFT WILL PERSIST OVER THE AREA WITH THE CENTER OF THE UPPER RIDGE OVER SOUTHWEST KANSAS. THIS PATTERN WILL KEEP THE FLOW OF SUBTROPICAL MOISTURE ACROSS THE REGION...WITH A BETTER CHANCE OF THUNDERSTORMS. PRECIPITABLE WATER VALUES REMAIN HIGH...WITH READINGS IN EXCESS OF AN INCH ACROSS THE PLAINS AND AROUND EIGHT TENTHS OF AN INCH OVER THE MOUNTAINS. THIS WILL ALLOW FOR A GOOD CHANCE OF THUNDERSTORMS... MAINLY DURING THE AFTERNOON AND EVENING HOURS. STORMS SHOULD FIRST OCCUR OVER THE MOUNTAINS DURING THE LATE MORNING HOURS...THEN SHIFT EAST ACROSS THE PLAINS THROUGH THE AFTERNOON AND EARLY EVENING. SOUNDINGS SHOW A WEAK MID LEVEL CAP OVER THE PLAINS WHICH COULD LIMIT THE CHANCES FOR STORMS. THREAT FOR SOME OF THE STORMS PRODUCING LOCALLY HEAVY RAIN TO CONTINUE. GUIDANCE SHOWING VERY LITTLE CHANGE IN TEMPERATURES...KEEPING HIGHS IN THE MIDDLE 90S ACROSS THE PLAINS. MAY BE A BIT TOO WARM GIVEN THE POTENTIAL FOR CLOUD COVER. ON SUNDAY...MODELS INDICATE SOME SUBTLE CHANGES TO THE UPPER LEVEL PATTERN WITH A WEAKENING OF THE UPPER RIDGE CENTER OVER NORTHWEST KANSAS AND THE DEVELOPMENT OF A CENTER NEAR THE FOUR CORNERS. FLOW ALOFT APPEARS MUCH WEAKER WITH MORE OF A WESTERLY COMPONENT. FLOW OF SUBTROPICAL MOISTURE LOOKS TO DECREASE A BIT LEADING TO A DECREASING CHANCE OF THUNDERSTORMS. BEST CHANCE FOR STORMS STILL LOOKS TO OCCUR ACROSS THE HIGH COUNTY...WITH A LOWER CHANCE OVER THE PLAINS. TEMPERATURES TO BE NEAR NORMAL. FOR THE LATER DAYS MONDAY THROUGH WEDNESDAY...MODELS CONTINUE TO SHOW UPPER RIDGE BUILDING ACROSS COLORADO AND UTAH WITH THE CENTER NEAR THE FOUR CORNERS. BULK OF MOISTURE PLUME LOOKS TO BE CONCENTRATED ACROSS WESTERN COLORADO BY TUESDAY AND WEDNESDAY. THIS PATTERN TO LEAD TOWARD A LESSER CHANCE OF THUNDERSTORMS... CONFINED MAINLY TO THE MOUNTAINS. TEMPERATURES TO SLOWLY WARM THROUGH WEDNESDAY. && .AVIATION...OUTFLOW BOUNDARIES FROM AFTERNOON THUNDERSTORMS WILL CAUSE WINDS AT THE AIRPORT TO BE VARIABLE THROUGH THE EARLY EVENING HOURS. THE INITIAL LINE OF STORMS HAS GONE UP EAST OF THE AIRPORT...BUT AIRMASS TO THE WEST IS STILL WARM AND MAY STILL SUPPORT ANOTHER ROUND OF THUNDERSTORMS THROUGH ABOUT 01Z AS OUTFLOW BOUNDARIES COME BACK TOWARD THE FOOTHILLS. AFTER 03Z...STORMS SHOULD DIMINISH AND WIND FIELDS WILL RETURN TO TYPICAL DRAINAGE PATTERNS. && .HYDROLOGY...SCATTERED SHOWERS OVER THE MOUNTAINS THIS AFTERNOON HAVE BEEN MOVING FAST ENOUGH TO LIMIT AREAS OF HEAVY RAINFALL. WITH PRECIPITABLE WATER VALUES AT OR ABOVE AN INCH OVER THE PLAINS...THUNDERSTORM ACTIVITY THIS EVENING MAY PRODUCE ENOUGH RAIN FOR LOCALIZED FLOODING PROBLEMS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DANKERS LONG TERM....D-L AVIATION...DANKERS
Hazardous weather outlook, Jul 10, 11:08 AM MDT, 5 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1108 AM MDT WED JUL 10 2013 COZ030>051-111715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1108 AM MDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP IN THE MOUNTAINS...FOOTHILLS AND ACROSS THE PALMER DIVIDE BY EARLY AFTERNOON AND THEN MOVE EASTWARD ACROSS THE PLAINS LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. SOME OF THE STORMS OVER THE PLAINS MAY PRODUCE LARGE HAIL UP TO GOLFBALL SIZE ALONG WITH WIND GUSTS TO 60 MPH. IN ADDITION...ONE OR TWO TORNADOS COULD OCCUR AS WELL. THE BEST CHANCE OF SEVERE STORMS LOOKS TO BE EAST OF THE I-25 URBAN CORRIDOR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY STRONG HIGH PRESSURE WILL BE OVER THE AREA THURSDAY WITH VERY WARM AND MOSTLY DRY CONDITIONS. A FEW LATE DAY STORMS WILL BE POSSIBLE...MAINLY OVER THE MOUNTAINS...PRODUCING GUSTY WINDS AND BRIEF MODERATE RAIN. THE RIDGE WILL BEGIN SHIFTING EAST FRIDAY ALLOWING FOR SUB-TROPICAL MOISTURE TO STREAM UP FROM THE DESERT SOUTHWEST. THIS WILL INCREASE THE CHANCE OF THUNDERSTORMS FRIDAY AND SATURDAY...WITH LOCALLY HEAVY RAIN POSSIBLE. A FEW STORMS LATE ON FRIDAY MAY BECOME SEVERE ON THE PLAINS OF NORTHEAST COLORADO. THE PLUME OF SUB-TROPICAL MOISTURE PLUME WILL SHIFT WEST AWAY FROM COLORADO FRONT RANGE SUNDAY AND MONDAY...WITH A DECREASING CHANCE FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 1 PM OVER NORTHEAST COLORADO.
In the hours before
Special weather statement, Jul 10, 12:21 PM MDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1221 PM MDT WED JUL 10 2013
COZ034-036-039-101900-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST
BOULDER/GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000
FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000
FEET-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
1221 PM MDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR CENTRAL JEFFERSON AND SOUTHEASTERN CLEAR CREEK COUNTIES
UNTIL 100 PM MDT.
AT 1221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER BROOKVALE...OR 25 MILES WEST OF DENVER...
MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
EVERGREEN...MORRISON...KITTREDGE...CONIFER...BROOKVALE...ASPEN
PARK...IDLEDALE...RED ROCKS PARK...TINY TOWN AND INDIAN HILLS.
LAT...LON 3951 10533 3959 10542 3959 10549 3966 10554
3966 10547 3964 10543 3967 10545 3967 10540
3968 10538 3971 10519 3966 10520 3962 10516
3962 10517 3961 10516 3953 10516 3950 10514
3947 10516 3947 10526 3948 10529 3950 10531
TIME...MOT...LOC 1821Z 278DEG 21KT 3961 10542
KRIEDERMANLocal storm report, Jul 10, 2:43 PM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
243 PM MDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0238 PM TSTM WND GST 1 N STRASBURG 39.75N 104.30W
07/10/2013 M65.00 MPH ADAMS CO TRAINED SPOTTER
&&
JKSpecial weather statement, Jul 10, 2:48 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
248 PM MDT WED JUL 10 2013
COZ045-102130-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
248 PM MDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE HAS ISSUED A SIGNIFICANT WEATHER
ADVISORY FOR CENTRAL ADAMS AND CENTRAL ARAPAHOE COUNTIES UNTIL 330 PM
MDT.
AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTH OF BYERS...OR 39 MILES EAST OF
DENVER...MOVING NORTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
BENNETT...DEER TRAIL...BYERS...COTTONWOOD VALLEY...STRASBURG...
SHAMROCK AND LEADER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3958 10436 3981 10446 4000 10448 3999 10373
3958 10378
TIME...MOT...LOC 2047Z 233DEG 23KT 3977 10423
KRIEDERMANLocal storm report, Jul 10, 3:46 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TORNADO 3 NNE ADENA 40.06N 103.86W
07/10/2013 MORGAN CO TRAINED SPOTTER
LANDSPOUT
0238 PM TSTM WND GST 1 N STRASBURG 39.75N 104.30W
07/10/2013 M65.00 MPH ADAMS CO TRAINED SPOTTER
&&
JKThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 8:07 PM MDT | Special Weather Statement | BOU | Sedgwick | 38 min |
| Jul 9, 9:26 PM MDT | Special Weather Statement | BOU | Phillips | 34 min |
| Jul 9, 9:27 PM MDT | Special Weather Statement | BOU | Sedgwick | 33 min |
| Jul 9, 10:00 PM MDT | Special Weather Statement | BOU | Phillips | 15 min |
| Jul 9, 10:17 PM MDT | Areal Flood Advisory | BOU | Phillips | 88 min |
| Jul 9, 10:24 PM MDT | Severe Thunderstorm Warning | BOU | Phillips | 36 min |
| Jul 9, 11:45 PM MDT | Areal Flood Advisory | BOU | Phillips | 90 min |
| Jul 10, 12:21 PM MDT | Special Weather Statement | BOU | Jefferson | 39 min |
| Jul 10, 1:24 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 51 min |
| Jul 10, 1:39 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Elbert | 36 min |
| Jul 10, 1:55 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 65 min |
| Jul 10, 2:28 PM MDT | Areal Flood Advisory | BOU | Elbert | 3 hr |
| Jul 10, 2:48 PM MDT | Special Weather Statement | BOU | Adams, Arapahoe | 42 min |
| Jul 10, 3:54 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 51 min |
| Jul 10, 4:50 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 40 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.